# SDR IXXA20150101130

- Difficulty date: September 14, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HVY MX.  REAR SPAR TO WING TE UPPER PANEL ATTACH BEAM UPPER CAP CORRODED AROUND NUTPLATES AT STATION 288.  FABRICATED & INSTALLED UPPER CHORD IAW DWG 113T1623 & SRM 51-40-02.
